# SDR DALA2017062704996

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 42,149 hours, 27,811 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD LOWER CORNER RETAINER AT THE FWD RT SERVICE DOOR. THE NR 4 BEAM WAS REPLACED IAW SRM 51-41-02, AND 51-41-05.
